Flinders University Flinders Academic Commons
 

Flinders Academic Commons >
Research Publications >
ERA 2010 >
05 - Mathematics, Information and Communication Sciences >
0102 - Applied Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2328/8457

Title: A unified treatment for stability preservation in computer simulations of impulsive BAM networks
Authors: Gopalsamy, Kondalsamy
Mohamad, Sannay
Issue Date: 2008
Citation: Mohamad, S. & Gopalsamy, K., 2008. A unified treatment for stability preservation in computer simulations of impulsive BAM networks. Computers and Mathematics With Applications, 55(9), 2043-2063.
URI: http://hdl.handle.net/2328/8457
ISSN: 0898-1221
Appears in Collections:0102 - Applied Mathematics
0102 - Applied Mathematics

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback